# SDR DALA14019563605

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 17,516 hours, 6,559 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE CABIN FLOOR STRUCTURE AT BS 727B SPLICE STRAP RBL 24.75, LBL 45.5, AND RBL 45.50 HAS CRACK DAMAGE.  MAINTENANCE REPAIRED IAW ERA 524380-14AD, REV ORIG.
